# SDR DL76S070731

- Difficulty date: June 5, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 60,704 hours, 28,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: BAC15063123
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV 3 AT MAE, FOUND AFT PIT STA 1197+66 LBL 36 T CHORD CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-07.  REPAIRED PER SRM 53-00-07 REPAIR 4.
